# SDR UIEA2021013000154

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,150 hours, 19,751 cycles
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Fault Message
- Location: Main Cargo Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, S
- Precautionary procedure: K, O

## Discrepancy

EICAS MAIN CARGO LOOP 1 AND LOOP 2 RAN THROUGH FIM 26-14 FT 809 FOR BOTH LOOP 1 AND 2.  NO FAULTS NOTED AT THIS TIME.  OK FOR SERVICE.
